# SDR UIEA2024080900818

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,567 hours, 16,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AND RH OWE (OVER WING EXIT) LIGHTS INOP( CHARGED EMERGENCY LIGHTS POWER SUPPLY IAW B767 AMM 33-51-07. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW B767 AMM 33-51-00, OPS CHECK GOOD. ALL EMERGENCY LIGHTS OPERATE NORMAL )
